MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA URETHRAL CATHETER TRAY, CLEAR PLASTIC CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA URETHRAL CATHETER TRAY, CLEAR PLASTIC CATHETER
Model Number 802214
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that either jelly or the actual catheter was missing in the tray.Also, reported that the jelly was missing in the urethral catheter tray.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential failure mode could be "missing components".A potential root cause for this failure could be due to "machine speed out of parameters".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.
 
Event or Problem Description

Brand Name
BARDIA URETHRAL CATHETER TRAY, CLEAR PLASTIC CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10258645
Report Number1018233-2020-04471
Device Sequence Number16814090
Product Code KOD
UDI-Device Identifier00801741018404
UDI-Public(01)00801741018404
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number802214
Device Catalogue Number802214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1